Junior Ganymede
We endeavor to give satisfaction

Fentanyl deaths: Screw-up or conspiracy*?

June 20th, 2017 by Bookslinger

(*Americanized version of a Dr. Charlton post’s title.)

So a lot of addicts have died recently because there’s too much fentanyl or carfentanyl  mixed  in the heroin that they are injecting or otherwise ingesting.

Heroin has always needed to be diluted or “cut” with an inert filler.  Pure heroin kills. At least according to the TV shows and movies I’ve seen. So, when adding the cheaper and more powerful synthetic opiod fentanyl to heroin, it would need  to be diluted even more. 

Some heroin addicts die every year just taking  “standard” concentration heroin. In their stupor or desperation, they carelessly just take too much.  But when dozens or hundreds of people in a geographic area all overdose in the same day or two, something else is in play. (more…)

Comments (9)
Filed under: There are monkey-boys in the facility | Tags: , , , ,
June 20th, 2017 15:15:38